# SDR SWAA2023031605231

- Difficulty date: February 20, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241XF HAS SURFACE DELAMINATION.<[01] IDENTIFIED PANEL IAW SRM 53-00-50-0I-1 FIGURE 6 TABLE 6. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. DAMAGE TO BE REPAIRED IAW SRM 53-00-50-2R-1.  REMOVED 7EA INSERTS AND 6EA BLIND INSERTS TO FACILITATE REPAIR; REMOVED DAMAGE SKIN; AND CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3.A-C;E AND F.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] RII BUYBACK OF CORRECTIVE ACTIONS 1 AND 2.  VERIFIED MEASUREMENTS TABLE.;[04] FABRICATED REPAIR PLIES FROM BMS9-3 ST1581 LOT#1513216-1 IAW SRM 53-00-50-2R-1 PAR.3 K(1)(A)  OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4  OK TO INSTALL REPAIR PLIES;[06] INSTALLED REPAIR PLIES USING BMS8-201 TY 3 LOT#AK2CP8139K; VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID:ATS2107 DUE:04/2023 IAW SRM 53-00-50-2R-1 PAR.3 K(1)(B-C) & L(1)
